# SDR CA110208018

- Difficulty date: February 4, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 210M
- Aircraft time: 12,060 hours
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 12604565
- Condition: Corroded
- Location: Various Areas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, PILOT`S LT RUDDER PEDAL ARM PART NUMBER FOUND LOOSE ON TORQUE TUBE. THE BOLT SECURING ARM TO TORQUE TUBE FOUND TO BE EXTREMELY CORRODED.  INTERNAL INSPECTION OF MOUNTING ARM AND TORQUE TUBE STUB-END REVEALED SEVERE CORROSION IN VARIOUS SPOTS.  3 OF 4 STUB-ENDS ON BOTH RUDDER PEDAL TORQUE TUBES SHOWED SIGNIFICANT CORROSION INSIDE TUBE.  SEVERE CORROSION FOUND INSIDE TUBES IN VARIOUS SPOTS.  2 OF 4 RUDDER PEDAL MOUNTING ARMS SHOWED SIGNIFICANT CORROSION PRESENT INSIDE OF TUBING. INTERIOR OF TORQUE TUBES FOUND SIGNIFICANT CORED IN INTERNAL CORROSION DETECTED BY DISASSEMBLY.  INBOARD RUDDER TORQUE TUBE BEARING BLOCKS FOUND CRACKED ON BOTH SIDES (PART NUMBER S1675-1) BATTERY BOX MOUNTED ON LT FIREWALL FOUND TO HAVE CORRODED RIVETS SECURING BOX TO FIREWALL.
